# SDR COEA2000012198811

- Difficulty date: December 9, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872601200
- Condition: Corroded
- Location: Frames 43-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TAIL FUSELAGE LT CROWN PANEL INTERIOR SURFACE WAS CORRODED,   FRAMES 43-44,  STRINGERS 1L-2L.   REPAIRED IAW SRM 530000-300-862-A01.
